Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 150, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 6, 2016, 3:33 AM CDT for Mills County, Montgomery County, Pottawattamie County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 3:33 AM CDT (08:33 UTC)
- Expired
- Jul 6, 2016, 4:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Mills County, IA, Montgomery County, IA, Pottawattamie County, IA
The radar
The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4273 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
592
WUUS53 KOAX 060833
SVROAX
IAC129-137-155-060915-
/O.NEW.KOAX.SV.W.0150.160706T0833Z-160706T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
333 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHWESTERN IOWA...
NORTHEASTERN MILLS COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 415 AM CDT
* AT 333 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MALVERN...OR 24 MILES SOUTHEAST OF OMAHA...MOVING NORTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MALVERN...TREYNOR...CARSON...MACEDONIA...SILVER CITY...HENDERSON...
HASTINGS...FARM CREEK PUBLIC WILDLIFE AREA AND OLD TOWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 14 AND 23.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 34 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4096 9561 4109 9577 4131 9554 4124 9530
4111 9526
TIME...MOT...LOC 0833Z 225DEG 16KT 4109 9561
HAIL...1.00IN
WIND...<50MPH
$$
PEARSON2 follow-up statements
258
WWUS53 KOAX 060848
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 AM CDT WED JUL 6 2016
IAC129-137-155-060915-
/O.CON.KOAX.SV.W.0150.000000T0000Z-160706T0915Z/
MONTGOMERY IA-MILLS IA-POTTAWATTAMIE IA-
348 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN MONTGOMERY...NORTHEASTERN MILLS AND SOUTHEASTERN
POTTAWATTAMIE COUNTIES...
AT 348 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF TREYNOR...OR 25 MILES EAST OF OMAHA...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TREYNOR...CARSON...MACEDONIA...SILVER CITY...HENDERSON...HASTINGS...
FARM CREEK PUBLIC WILDLIFE AREA AND OLD TOWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 17 AND 23.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 34 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4099 9555 4114 9572 4131 9554 4124 9530
4111 9526
TIME...MOT...LOC 0848Z 225DEG 16KT 4114 9555
HAIL...1.00IN
WIND...<50MPH
$$
PEARSON646
WWUS53 KOAX 060911
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
411 AM CDT WED JUL 6 2016
IAC129-137-155-060921-
/O.EXP.KOAX.SV.W.0150.000000T0000Z-160706T0915Z/
MONTGOMERY IA-MILLS IA-POTTAWATTAMIE IA-
411 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY...
NORTHEASTERN MILLS AND SOUTHEASTERN POTTAWATTAMIE COUNTIES WILL
EXPIRE AT 415 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4099 9555 4114 9572 4131 9554 4124 9530
4111 9526
TIME...MOT...LOC 0908Z 225DEG 16KT 4114 9555
$$
PEARSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:13 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 6, 12:13 AM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1213 AM CDT WED JUL 6 2016 .SHORT TERM...(tonight through Friday) Issued at 245 PM CDT Tue Jul 5 2016 Low pressure was located over southeast South Dakota at 18z with a warm front extending from the low into central Minnesota and a trough stretching into central Nebraska. This system will trigger thunderstorms across the region tonight as it tracks east towards the Upper Midwest. Lots of warm air across the area ahead of the system this afternoon with 18Z sounding still showing a cap in place. Main development is expected north of the area ahead of the surface low initially this afternoon then along the trough over central Nebraska by late afternoon into the evening with the whole system pushing east overnight. High dewpoints were also located across the area at 19z with mid to upper 70s common in southeast Nebraska into southwest Iowa. Will continue with Heat Advisory until expiration this evening as many sites at or close to criteria early this afternoon. High clouds may hamper temperatures a bit but most sites likely to still reach 90 or above during the afternoon. Area still looks to be between systems on Wednesday with the day mainly dry before next threat of storms comes back Wednesday night into Thursday as the next cold front drops into the area. Dry and not as hot conditions follow behind the front Friday. .LONG TERM...(Friday night through Tuesday) Issued at 245 PM CDT Tue Jul 5 2016 Pattern goes through some additional amplification over the weekend as ridge builds into Canada with deep troughs on each coast. Some hit or miss thunderstorms during this time with better chance during the overnight periods. Stronger wave comes into the Northern Rockies by early next week with trough extending into the central plains. As this trough swings across the region another good chance of storms returns for Monday. && .AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Thursday) Issued at 1212 AM CDT Wed Jul 6 2016 Scattered thunderstorms continue to exit the area with VFR conditions expected through much of the TAF cycle. Surface winds will generally remain light and variable through the period as well. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Fobert LONG TERM...Fobert AVIATION...Kern
Hazardous weather outlook, Jul 5, 11:20 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1120 PM CDT TUE JUL 5 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061830- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1120 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT. STRONG WINDS AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY HAZARDS THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS COULD IMPACT THE AREA LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT...AND AGAIN THURSDAY. HEAT INDEX VALUES ALONG AND SOUTH OF INTERSTATE 80 COULD AGAIN REACH 100 TO 105 DEGREES BOTH WEDNESDAY AND THURSDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Jul 6, 12:52 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1252 AM CDT WED JUL 6 2016 IAZ079-090-NEZ067-068-060615- FREMONT IA-MILLS IA-CASS NE-OTOE NE- 1252 AM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT...SOUTHWESTERN MILLS...SOUTHEASTERN CASS AND PARTS OF OTOE COUNTIES UNTIL 115 AM CDT... AT 1252 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF AVOCA...OR 30 MILES EAST OF LINCOLN...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEBRASKA CITY...SYRACUSE...MURRAY...AVOCA...UNION...NEHAWKA... LORTON...THURMAN...DUNBAR...OTOE... CAMP CATRON AND WAUBONSIE STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 490 AND 508. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 45 AND 59. INTERSTATE 29 BETWEEN MILE MARKERS 7 AND 27. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4057 9616 4083 9625 4097 9575 4065 9563 TIME...MOT...LOC 0552Z 256DEG 20KT 4072 9612 MILLER
Special weather statement, Jul 6, 1:39 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 AM CDT WED JUL 6 2016
NEZ078-088-060730-
JEFFERSON NE-SALINE NE-
139 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND NORTHWESTERN
JEFFERSON COUNTIES UNTIL 230 AM CDT...
AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF MILLIGAN...OR 31 MILES WEST OF BEATRICE...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DORCHESTER...WESTERN...DAYKIN...TOBIAS...
WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER...
SWAN CREEK WILDLIFE MANAGEMENT AREA AND SWAN CREEK RESERVOIR NUMBER
2.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4051 9737 4065 9712 4064 9699 4043 9702
4027 9737
TIME...MOT...LOC 0638Z 242DEG 24KT 4043 9731
PEARSONSpecial weather statement, Jul 6, 2:08 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
208 AM CDT WED JUL 6 2016
NEZ066-078-088-089-060730-
JEFFERSON NE-GAGE NE-LANCASTER NE-SALINE NE-
208 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GAGE...SOUTHEASTERN
SALINE...NORTHERN JEFFERSON AND SOUTHWESTERN LANCASTER COUNTIES UNTIL
230 AM CDT...
AT 208 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF WESTERN...OR 22 MILES WEST OF BEATRICE...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DE WITT...PLYMOUTH...JANSEN...SWANTON...CUB CREEK
RECREATIONAL AREA AND OLIVE CREEK STATE RECREATION AREA.
THIS INCLUDES HIGHWAY 136 IN NEBRASKA NEAR MILE MARKER 157.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4026 9737 4027 9737 4043 9703 4064 9699
4056 9679 4018 9707
TIME...MOT...LOC 0708Z 205DEG 24KT 4034 9716
PEARSONSpecial weather statement, Jul 6, 2:43 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
243 AM CDT WED JUL 6 2016
NEZ042-043-050-051-065-066-060815-
COLFAX NE-PLATTE NE-SEWARD NE-BUTLER NE-LANCASTER NE-SAUNDERS NE-
243 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR BUTLER...SOUTHERN PLATTE...
NORTHERN SEWARD...SOUTHWESTERN COLFAX...SOUTHWESTERN SAUNDERS AND
NORTHWESTERN LANCASTER COUNTIES UNTIL 315 AM CDT...
AT 243 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELLWOOD...OR 7 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...SCHUYLER...DAVID CITY...VALPARAISO...BELLWOOD...
RISING CITY...DUNCAN...PLATTE CENTER...BRAINARD...MONROE...DWIGHT...
ULYSSES...OCTAVIA...BRUNO...LINWOOD...RICHLAND...ABIE...GARRISON...
SURPRISE AND SHELL CREEK ELEMENTARY SCHOOL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 393.
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 110 AND 124.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 409 AND 438.
LAT...LON 4159 9751 4138 9683 4107 9676 4095 9737
4139 9737 4137 9746 4136 9752 4133 9760
4140 9760 4140 9770 4147 9770
TIME...MOT...LOC 0743Z 243DEG 15KT 4136 9726
PEARSONSpecial weather statement, Jul 6, 3:15 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
315 AM CDT WED JUL 6 2016
NEZ042>044-050>053-065>067-060845-
DODGE NE-DOUGLAS NE-COLFAX NE-PLATTE NE-CASS NE-SEWARD NE-BUTLER NE-
LANCASTER NE-SAUNDERS NE-SARPY NE-
315 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...BUTLER...
SOUTHWESTERN DODGE...NORTHWESTERN CASS...SOUTHEASTERN PLATTE...
NORTHEASTERN SEWARD...NORTHWESTERN SARPY...SOUTHERN COLFAX...SAUNDERS
AND NORTHERN LANCASTER COUNTIES UNTIL 345 AM CDT...
AT 315 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF DAVID CITY...OR 20 MILES SOUTHEAST OF COLUMBUS...
MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...COLUMBUS...FREMONT...SCHUYLER...WAHOO...
GRETNA...DAVID CITY...ASHLAND...VALLEY...NORTH BEND...YUTAN...
WATERLOO...CEDAR BLUFFS...VALPARAISO...MEAD...GREENWOOD...BELLWOOD...
BRAINARD...INGLEWOOD AND WESTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 167.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 384 AND 423.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81 AND 113.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 466.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 418 AND 423...AND NEAR
MILE MARKER 430.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4164 9711 4149 9653 4121 9616 4092 9640
4104 9696 4135 9737 4137 9737
TIME...MOT...LOC 0815Z 238DEG 48KT 4130 9701
PEARSONSpecial weather statement, Jul 6, 3:27 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 AM CDT WED JUL 6 2016
IAZ069-079-080-090-091-060900-
FREMONT IA-PAGE IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
327 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...NORTHEASTERN
FREMONT...NORTHWESTERN PAGE...MILLS AND SOUTHEASTERN POTTAWATTAMIE
COUNTIES UNTIL 400 AM CDT...
AT 326 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF MALVERN...OR 24 MILES SOUTHEAST OF OMAHA...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RED OAK...GLENWOOD...MALVERN...TREYNOR...CARSON...EMERSON...
MACEDONIA...SILVER CITY...HENDERSON...HASTINGS...COBURG...
FARM CREEK PUBLIC WILDLIFE AREA AND OLD TOWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 6 AND 39.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 22 AND 44.
LAT...LON 4088 9552 4104 9582 4130 9554 4123 9532
4110 9519 4092 9512
TIME...MOT...LOC 0826Z 227DEG 13KT 4107 9562
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:57 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 48 min |
| Jul 5, 10:07 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 53 min |
| Jul 5, 10:19 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 26 min |
| Jul 5, 10:46 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 44 min |
| Jul 5, 10:49 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 26 min |
| Jul 5, 11:42 PM CDT | Special Weather Statement | OAX | Pottawattamie, Shelby | 33 min |
| Jul 6, 3:27 AM CDT | Special Weather Statement | OAX | Mills | 33 min |
| Jul 6, 4:12 AM CDT | Special Weather Statement | OAX | Montgomery, Pottawattamie | 48 min |
| Jul 6, 4:59 AM CDT | Special Weather Statement | OAX | Mills, Montgomery, Pottawattamie | 61 min |
| Jul 6, 5:50 AM CDT | Areal Flood Advisory | OAX | Mills, Montgomery, Pottawattamie | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.